MAUDE Adverse Event Report: TELEFLEX MEDICAL TEV GN BR 0 TC-43/HR26 2N 36"; SUTURE, NONABSORBABLE, SYNTHE

TELEFLEX MEDICAL TEV GN BR 0 TC-43/HR26 2N 36"; SUTURE, NONABSORBABLE, SYNTHE
Model Number IPN000859
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).No issues or discrepancies were found in the device history record of product code 833-114 / batch 74c1902282 that can be related to the failure mode reported.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
During sacrospinous fixation after triggering the capio and when the doctor dragged the suture the suture teared suddenly.Occurred in (b)(6).

Brand Name
TEV GN BR 0 TC-43/HR26 2N 36"
Common Device Name
SUTURE, NONABSORBABLE, SYNTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12358729
Report Number3004365956-2021-00268
Device Sequence Number3936792
Product Code GAT
UDI-Device Identifier14026704603876
UDI-Public14026704603876
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2024
Device Model NumberIPN000859
Device Catalogue Number833-114
Device Lot Number74C1902282
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2021
Initial Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1